Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6643
DC FieldValueLanguage
dc.contributor.authorBadesco, Radu-
dc.contributor.authorNaneş, Cornelia-
dc.contributor.authorSebesan, Ion-
dc.date.accessioned2012-04-26T09:57:19Z-
dc.date.available2012-04-26T09:57:19Z-
dc.date.issued1969-
dc.identifier.citationRadu Badesco, Cornelia Naneş, Ion Sebesan, "Intégrals généralisées dans e^{m}\,(m\geq 2)", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 1 (1969), pp. 68-79.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6643-
dc.description.abstractSi dimostra che una superfìcie strettamente convessa, infinita, completa, la cui immagine sferica appartiene ad una semisfera e le cui curvature principali soddisfano una condizione (4), è determinata a meno di traslazioni. Va notato che non viene fatta alcuna ipotesi sulla funzione supporto della superfìcie sul contorno della sua immagine sferica.-
dc.description.abstractA theorem is proved, asserting that a strictly convexf infinite, complete surfасе whose spherical image belong to a half-sphere and whose principal curvatures satisfy a condition (4), is uniquely defìned with an accuracy to the parallel transfer. То be noticed, that no boundary condition is laid down for the support function of the surface at the boundary of its spherical image.-
dc.language.isofrit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries1 (1969)it_IT
dc.titleIntégrales généralisées dans e^{m}\,(m\geq 2)it_IT
dc.typeArticle-
item.cerifentitytypePublications-
item.languageiso639-1fr-
item.openairetypearticle-
item.fulltextWith Fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.grantfulltextopen-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.01 (1969)
Files in This Item:
File Description SizeFormat
BadescoNanesSebesanRendMat01.pdf775.16 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

854
Last Week
8
Last month
2
checked on Jun 14, 2021

Download(s)

287
checked on Jun 14, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.